Where a Video on Suicide Does Not Go Quite Far Enough

lost and found

Lost and Found…painting by Greg Olsen

This is a video just issued by the Church of Jesus Christ of Latter Day Saints on the subject of suicide and what can be done to help those contemplating suicide. The video can be seen here with my comments on it below:

https://www.youtube.com/watch?v=4qFQ4LuM8yI#t=408

“Wonderful advice for those around someone struggling with suicide! Love is what is needed even though the one contemplating suicide is so busy pushing everyone away from them in every way they can think of. Please know that is NOT what they really want.

“But what a shame this did not go far enough! You can see in the very first photo of Dan what we have LONG called “Prozac eyes,” a term now used in medical studies. According to the FDA Black Box Warnings (the strongest warning next to banning an entire group of drugs) antidepressants double the rate of suicide in those under 25 (not sure how they thought these drugs can determine your age!). The truth is the drugs can do that for many.

“As John warned us in Rev. 18:21-24 the whole world would be “deceived” by the sorceries (pharmakia – medicine from a pharmacy) in the last days and the end result with be the deaths of “Prophets, Saints and all good men.” Now in fulfillment of John’s warning the world’s leading expert on medical research, Dr. John Ioannidis, says that 90% of the science on medicine is tainted or just plain bogus due to influence by the industry (deception). http://www.drugawareness.org/recentcasesblog/lies-damned-lies-and-medical-science

“Dan’s loved ones need to know that suicide was NOT a choice Dan made, but a reaction to a drug that causes one to act out nightmares in a semi-conscious or unconscious state known as a REM Sleep Disorder (RBD). Research indicates that 86% of those being diagnosed with this deadly disorder are taking these drugs we call antidepressants.

“WARNING: Since RBD has long been known as a drug withdrawal state coming too rapidly off one of these antidepressants can also cause it! According to the FDA any abrupt change in dose of an antidepressant can cause suicide, hostility or psychosis – generally a manic psychosis which is why so many we now meet are diagnosed Bipolar after taking the drugs.”

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: http://store.drugawareness.org/ And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

378 total views, 2 views today

Posted in Education, Recent Cases Blog.

admin

Leave a Reply